# SDR ASAA2015022510787

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,433 hours, 485 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: T29604
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH, T/C 78273000 FOUND FAULT 77-10841 TOP RT EGT SIGNAL, T495S1 OUT OF RANGE ON 1 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED TC 78273000 AND FOUND FAULT 77-10841 STILL ACTIVE.  REMOVED AND INSTALLED NEW T49.5 S1 PROBE REF AMM 77-21-01.  PERFORMED POWER PLANT REF TEST TABLE EEC TEST.
